We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Is it possible to continue having side effect a from Clomid well after cycle has ended? I took 100mg last cycle, cd 2-6 as ordered by my OBGYN and this cycle my af only lasted three days and I'm still having cramps in uterus and my bbs are feeling weird, like I get pins and needles and little bit of tingling, but no soreness or anything. I don't have any other symptoms and yes, I've tested like a mad women and all BFN. I don't know what to think! Any ideas or similar clomid experiences?
I don't have any experience with Clomid, but I've done a lot of reading, and Clomid does stay in your body for awhile after taking it, so I would think it is in the realm of possibility!
Forever missing our angel, 6/7/13.
10/19/14 - DE IVF, Transferred two 8-cell embies (3dt)
10/28/14 - 1st Beta = 70 at 9dp3dt
10/30/14 - 2nd Beta = 163 at 11dp3dt
11/5/14 - 3rd Beta = 1300 at 17dp3dt
11/17/14 - U/S - Twins, both with flickers of heartbeats!
11/25/14 - One twin stopped growing and lost their hb. :'( The other measures perfectly, hb: 157.
Jeepers! I didn't know that it could stay that long in your system. My OB told me it's only in the first two weeks you take it, but the way my left ovary is feeling now, throbbing and twingy, I'm starting to believe its got to be still in my system, even though it's been like three weeks.